# SDR SWIA2021073059865

- Difficulty date: June 5, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H ELEVATOR #3 HINGE ON H STAB HAS CORRODED HARDWARE     (C-CHECK RO 7/27/2021)    INSTALLED NEW BONDING JUMPER AND HARDWARE. BONDING TEST GOOD REF CRJ 200 AMM 51-80-00-400-802
